Mathematische Annalen

, Volume 288, Issue 1, pp 483–503

First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems

  • H. Hofer
  • K. Wysocki
Article

DOI: 10.1007/BF01444543

Cite this article as:
Hofer, H. & Wysocki, K. Math. Ann. (1990) 288: 483. doi:10.1007/BF01444543

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • H. Hofer
    • 1
  • K. Wysocki
    • 2
  1. 1.Institut für MathematikRuhr Universität BochumBochumGermany
  2. 2.School of MathematicsGeorgia Institute of TechnologyAtlantaUSA